# SDR SWIA201125570

- Difficulty date: February 4, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 18,076 hours, 15,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6400)  RELAMPED EMERGENCY LIGHT.
